# SDR 96FDEA00360

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65317731
- Condition: Corroded
- Location: Bs 1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-08), ON BS 1176 CHORD AT LBL 20 AND RBL 65 WL 208.  REMOVED AND REPLACED 1176 CHORD PER 51-30-2.
